Hyperbolic 3-manifolds singular along knots

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)765-777
Number of pages13
JournalChaos, Solitons and Fractals
Volume9
Issue number4-5
DOIs
Publication statusPublished - 1998 Jan 1
Externally publishedYes

Fingerprint

Theorem proving
Hyperbolic 3-manifold
Theorem Proving
Set Theory
Set theory
Knot
Topology
Polynomials
Mathematical Model
Mathematical models
Polynomial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Hyperbolic 3-manifolds singular along knots. / Kojima, Sadayoshi.

In: Chaos, Solitons and Fractals, Vol. 9, No. 4-5, 01.01.1998, p. 765-777.

Research output: Contribution to journalArticle

@article{776ed34ce82d4ec68dbd298ccbc99229,
title = "Hyperbolic 3-manifolds singular along knots",
author = "Sadayoshi Kojima",
year = "1998",
month = "1",
day = "1",
doi = "10.1016/S0960-0779(97)00110-0",
language = "English",
volume = "9",
pages = "765--777",
journal = "Chaos, Solitons and Fractals",
issn = "0960-0779",
publisher = "Elsevier Limited",
number = "4-5",

}

TY - JOUR

T1 - Hyperbolic 3-manifolds singular along knots

AU - Kojima, Sadayoshi

PY - 1998/1/1

Y1 - 1998/1/1

UR - http://www.scopus.com/inward/record.url?scp=0032050827&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032050827&partnerID=8YFLogxK

U2 - 10.1016/S0960-0779(97)00110-0

DO - 10.1016/S0960-0779(97)00110-0

M3 - Article

AN - SCOPUS:0032050827

VL - 9

SP - 765

EP - 777

JO - Chaos, Solitons and Fractals

JF - Chaos, Solitons and Fractals

SN - 0960-0779

IS - 4-5

ER -